# SDR ASOA03369

- Difficulty date: August 13, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4285 - DURING A HANGAR INSPECTION IN MCN, THE FORWARD PASSENGER DOOR FIRST STOP DOUBLER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED A TEMPORARY REPAIR IAW SRM 51-24-06.  THIS MRR WILL REMAIN OPEN PENDING THE PERMANENT REPAIR, TO BE COMPLIED WITH AT THE NEXT A-CHECK. (M)
